MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PROX REAMER GUIDE POST; RECLAIM INSTRUMENTS : ADAPTORS

DEPUY IRELAND - 9616671 RECLAIM PROX REAMER GUIDE POST; RECLAIM INSTRUMENTS : ADAPTORS
Catalog Number 297500100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument cannot confirm the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instruments won¿t thread properly.

Brand Name
RECLAIM PROX REAMER GUIDE POST
Common Device Name
RECLAIM INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8155025
Report Number1818910-2018-77865
Device Sequence Number1732743
Product Code HWT
UDI-Device Identifier10603295155850
UDI-Public10603295155850
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500100
Device Lot NumberSO0000132
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1